화학공학소재연구정보센터

International Journal of Control

International Journal of Control, Vol.77, No.18 Entire volume, number list
ISSN: 0020-7179 (Print) 

In this Issue (4 articles)

1521 - 1531 Universal integral controllers with non-linear integral gains
Kay HS, Khalil HK
1532 - 1548 Reduced order models for a two-dimensional heat diffusion system
Bhikkaji B, Mahata K, Soderstrom T
1549 - 1566 Biologically-inspired optimal control: learning from social insects
Hristu-Varsakelis D, Shao C
1567 - 1579 A class of attractions/repulsion functions for stable swarm aggregations
Gazi V, Passino KM